On spectral gaps of Markov maps - Normandie Université Access content directly
Journal Articles Israel Journal of Mathematics Year : 2018

On spectral gaps of Markov maps


It is shown that if a Markov map T on a noncommutative probability space M has a spectral gap on L2(M), then it also has one on Lp(M) for 1 < p < ∞. For fixed p, the converse also holds if T is factorizable. Some results are also new for classical probability spaces.

Dates and versions

hal-01876527 , version 1 (18-09-2018)



José Conde-Alonso, Javier Parcet, Éric Ricard. On spectral gaps of Markov maps. Israel Journal of Mathematics, 2018, 226 (1), pp.189 - 203. ⟨10.1007/s11856-018-1693-1⟩. ⟨hal-01876527⟩
25 View
0 Download



Gmail Facebook Twitter LinkedIn More